MathSciNet Relay Station
MathSciNet bibliographic data
MR965885 (89k:35013) 35A30 (35Q20 58G35)
Baĭkov, V. A.; Gazizov, R. K.; Ibragimov, N. Kh. Approximate symmetries. (Russian) Mat. Sb. (N.S.) 136(178) (1988), no. 4, 435--450, 590; translation in Math. USSR-Sb. 64 (1989), no. 2, 427–441
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement